# SDR 2PIA2024051300368

- Difficulty date: May 12, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N96PB
- Make and model: Cessna 525B
- Aircraft serial: 525B0111
- Aircraft time: 6,424 hours, 3,881 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT APPROXIMATELY 5:30PM, AS I LOWERED THE GEAR DOWN COMING INTO THE CRQ PATTERN, I NOTICED RH GREEN LANDING GEAR DOWNLOCK LIGHT DIDN’T COME ON. I BOTH CYCLED THE GEAR TWICE TO SEE IF ANYTHING WOULD CHANGE AND PUSHED IN THE GEAR LIGHT INDICATOR BOX AND STILL THE RH LIGHT WOULD NOT LIGHT UP. WE LET THE TOWER KNOW OUR SITUATION AND THEY OFFERED TO GIVE US A VISUAL INSPECTION IF WE DID A LOW FLY-BY. WE PREFORMED THE LOW FLY-BY AND THE TOWER CONFIRMED THE RH GEAR WAS DOWN FROM THEIR PERSPECTIVE. THEY OFFERED TO LET US COME BACK AROUND AND LAND BUT I DENIED THAT OPTION AND TOLD THEM WE’D WANTED TO GO OUT AND CIRCLE SOMEWHERE WHILE RUNNING THE CHECKLIST FIRST. WE STAYED ON TOWER’S FREQ AND FLEW OUT EAST NEAR THE 15 FREEWAY AND RAN THE CHECKLIST. WHILE IT MAY HAVE JUST BEEN A SIMPLE RH GEAR DOWNLOCK INDICATOR LIGHT BURNOUT, THE CHECKLIST CALLED FOR THE BLOW DOWN PROCEDURE AND OUT OF AN ABUNDANCE OF CAUTION, WE PERFORMED IT AS PRESCRIBED. WE THEN INFORMED THE TOWER -WHO HAD THE FIRETRUCKS AT THE READY ALONG THE RUNWAY- THAT WE WERE FINISHED AND RETURNED TO LAND AND TAXI IN UNEVENTFULLY. AS AN INTERESTING NOTE, I TURNED THE AVIONICS ON AGAIN ONCE WE WERE PARKED AT ATLANTIC CRQ AND CLEANING UP THE PLANE JUST TO SEE IF PERHAPS THE RH GEAR INDICATOR LIGHT STARTED WORKING AGAIN AND THIS TIME BOTH THE RH AND LH LANDING GEAR DOWNLOCK LIGHTS WOULDN’T COME ON.
